# SDR HEEA968530

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3107N
- Make and model: Bell 206L-3
- Aircraft serial: 51512
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Part number: 0710111400
- Condition: Failed
- Location: Radar Altimeter
- Component: KA131
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR ALTIMETER INOPERATIVE.  NO ACCURACY, JUST FLUCTUATES.
